Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Quadratic forms of height two


Author: Robert W. Fitzgerald
Journal: Trans. Amer. Math. Soc. 283 (1984), 339-351
MSC: Primary 11E81
DOI: https://doi.org/10.1090/S0002-9947-1984-0735427-7
MathSciNet review: 735427
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quadratic forms of height two and leading form defined over the base field are determined over several fields. Also forms of height and degree two over an arbitrary field are classified.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E81

Retrieve articles in all journals with MSC: 11E81


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0735427-7
Article copyright: © Copyright 1984 American Mathematical Society